A District of a Certain Size
An Exploration of the Debate on School District Size
Bibliographic Data
| ID | 9729790 |
|---|---|
| Authors | Florence R Webb (University of California, Berkeley, corresponding author) |
| Year | 1989 |
| Volume | 21 |
| Issue | 2 |
| Pages | 125-139 |
| Publication date | 1989-02-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Education and Urban Society (JOURNAL) |
| Journal identifiers | ISSN: 0013-1245 • E-ISSN: 1552-3535 |
| Publisher | SAGE Publications (PUBLISHER • US) |
| DOI | 10.1177/0013124589021002002 |
| OpenAlex | W1989612978 |
| Language | EN |
| References cited | 6 |
Mathematics education · Pedagogy · Sociology · Parental Involvement in Education · Psychology · School Choice and Performance · Social and Cultural Dynamics
| Highly cited | No |
|---|